# SDR WX0A2022071174149

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 45,290 hours, 28,268 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 844281
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

10WL, 11WL AND 12WL FAILED ESPU CHECK . / REMOVED AND REPLACED BATTERIES ON ESPU'S I.A.W MM 33-51-38-000-002-A AND MM 33-51-38-400-002-A. BITE CHECKED GOOD I.A.W MM 33-51-00-710-001-A."
